Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Urine getting darker each day. Diagnosed with stage 3 colon cancer and blood in stool. Any suggestion?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I'm seeing my urine get darker each day. It looks rust color. I've started drinking really dark tea, and less water. Then again, 6 1/2 years ago I was diagnosed with stage 3 colon cancer, and the warning sign was blood in my stool, so I'm kind of spooked. I'm also on some new meds, lots of variables. What do you think?
Posted Tue, 9 Oct 2012 in Colon Cancer
Answered by Dr. Praveen Rodrigues 8 minutes later
Hi there.
Relax. Empathise & understsnd your concern given past H/o colon cancer. The same would apply to Ex-husbands ;-)
On a serious note, please go ahead to a nearby laboratory & give a urine sample for a routine examination. More likely than not, it has to do with your dark tea /tannin habitus & also may be related to one of the numerous meds you may be taking. No need to panic. A simple basic urine analysis will clear the air!
Do feel free to post the results here & hope this allays any anxiety you may have felt ;-)
Cheers & Wish you Good Health & a long life!!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor